# SDR DHL2004363534

- Difficulty date: October 12, 2004
- Submitted: October 27, 2004
- Operation: Air carrier
- Aircraft: N363DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 85
- Aircraft time: 45,927 hours, 29,734 cycles
- Engine: Ge CF650C2
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, DISCREPANCY AS FOLLOWS, N/R 3912, AFT.  FUSELAGE SKIN HAS DENT AT FR 77 AND STR 22R.  BLENDED OUT AREA, FOUND DENT BEYOND LIMITS IAW SRM 53-10-10.  CUT OUT DAMAGE AREA  SRM 53-10-10.  PERFORMED HFEC OF CUT-OUT AREA NTM PT 1 51-31-05.  NO DISCREPANCIES NOTED.  INSTALLED DOUBLER, MATERIAL USED ALCLAD 2024 T3 0.100 SIZE 10 INCHES X 15 INCHES  SRM 53-10-10.  TREATED AND PRIME AREA AS REQUIRED AND APPLY PRC REF: A-300 51-40-10 AND SRM 51-60-00 / 51-40-20 PAINT PREPPED AND PAINTED IAW SRM 51-40-12 PAGE BLOCK 1.
